Telfast 60mg 20 Tablets
or 4 payments of $2.25 with Info
Fast acting 12hr relief. Twice a day. Pharmacy medicine. Each Tablet Contains: Fexofenadine hydrochloride 60mg.
For The Symptoms Of Hayfever Allergies - Sneezing, Itchy & runny nose, Itchy throat, Itchy & watery eyes.
Adults & Children Over 12yrs - Take 1 tablet, twice daily, as required. Please refer to accompanying consumer information.
Keep out of reach of children.
Store below 25 degrees. Distributed by Hoechst Marion Roussel Australia Pty Ltd.